# SDR 97ZZZX2819

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8393Y
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133108
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Retainer Bushing
- Condition: Missing
- Location: Lap Belt
- Part time: 1,984 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT'S NYLON SHOULDER HARNESS RETAINER MISSING.  THIS SUBJECT WAS COVERED IN ALERT NR 210, JAN '96.  SUBMITTER STATED HAVE FOUND SEVERAL AIRCRAFT WITHOUT TY-RAPS, BUT WITH THE NYLON SHOULDER HARNESS RETAINER MISSING.  MAINTENANCE PERSONNEL NEED TO INSPECT THIS AREA CLOSER.  SEVERAL OTHER AIRCRAFT FOUND MISSING NYLON:  CESSNA AND PIPER.  NOTE:  UNABLE TO FIND PIPER PART NUMBER.
